# SDR DALA2020030301576

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1509688) SEVERAL DENTS AND DELAMINATION ON FLOOR PANEL NBR 250-26; 250-28; 250-30 AND 250-31 AT PAX CABIN. CORRECTIVE ACTION: FLOOR PANELS REPLACED AND IDENTIFIED PER B757-200 AMM 53-01-01-201.
